# SDR ASAA2023031242322

- Difficulty date: March 12, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N952AK
- Make and model: Boeing 737-9
- Aircraft serial: 60390
- Aircraft time: 1,570 hours, 463 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HGS AUTOLAND FAILED. "NO AIII". GROUNDED - YES.  ACCOMPLISHED HGS SYSTEM TEST REF COLLINS AEROSPACE HGS 6000 SMM 34-36-52 NO EXISTING FAULTS.
